It is currently Tue Jun 27, 2017 12:13 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Mon Nov 17, 2014 2:37 pm 
Offline
New Poster
New Poster

Joined: Mon Nov 17, 2014 2:13 pm
Posts: 1
My boyfriend of over a year is prescribed 20mg of suboxone daily. He has been sober for about 8 months now and was taking the suboxone as prescribed on a regular basis in the beginning. In the past few months he has been wanting to get off of them so he has been dialing down his dosage on his own. He has also had trouble taking them on time every day as he works from 8 to 5 every day and says it's hard to find a time to take it so that no one sees him take it at work. So basically he doesn't always take the same amount every day and he doesn't take it at the same time every day. He also suffers from severe anxiety with panic attacks and depression.
He started out accusing me of cheating on him or talking to other people only every once in a while. Now it has gotten to the point where it is almost every day. He has also accused me of snooping on his laptop/around his house/on his phone and lying about where I have been, even though I have provided him plenty of proof otherwise. He does this about everything and also does it to his parents and sister, so I know this is nothing personal. I have not cheated or done any of the things he has accused me of doing. However, this is getting out of hand. He gets so angry, a rage that I have never encountered from him or anyone else ever before. He goes on and on and on and attacks me for hours before he calms down and realizes he was wrong. I honestly think it is because he doesn't take his medications on a regular basis nor does he take the same amount every day. I was wondering what I should do when he does this and if anyone else has experienced this. He tells me he sees red and gets incredibly angry and has never been so angry before. His parents and I know him to be a kind and gentle person with a lot of reason, so this is extremely out of character for him. He got in a physical altercation with his father the other day, which again is not normal. He always apologizes and acknowledges his mistake and really wants to fix it, but none of us know how. PLEASE HELP!! any advice would be great.


Top
 Profile  
 
PostPosted: Mon Nov 17, 2014 6:16 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1276
Lauren14,
Hello and welcome to the forum.
Mood swings, anger. Not taking his med correctly tells me, and just my opinion
that he could be, Could be, messing around on something.
At tbe very least his dr needs to be informed and your boyfriend must become
stablize on his Subs.
He is not stable from what you have posted.
Something much deeper seems to e going on here.
If he has changed for the worst after a few months of good recovery then
its time for a sit down with family and later on his Dr..

Suboxone will not cause this kind of behavior in someone who has been stablized
and he cant be with all this jumping around..

Thats my take on it from what you have stated here..

Keep posting, and im sure other will give an opinion. .



Razor..


Top
 Profile  
 
PostPosted: Mon Nov 17, 2014 7:21 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2106
Location: Tennessee
I agree with razor 100%. When ur on suboxone and especially 8 months like u said ur bf is, u find time to take ur medicine. If he don't wanna take it at work is fine, he can take it on his way to work, in the bathroom... options are endless sublingual. It sounds like he's making excuses as to why he's not taking it right. Now this is all my opinion and I'm not trying to be mean cause I love and feel for all addicts like myself. My advice is pay very close attention, addicts have a way of making ppl believe things. Also maybe since he suffers from panic attacks and depression, he could have another type of medical problem causing him to act angry or paranoid. Subs don't cause these symptoms, they actually help lots of ppl with depression. I hope u figure out and can help him. It sounds like something is going on but I don't think the subs is causing the problems. Good luck..and again this is only my opinion. I certainly don't wanna offend u or ur bf.

_________________
Jennifer


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group